# SDR 2001UALA01348

- Difficulty date: July 10, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N994UA
- Make and model: Boeing 737291
- Aircraft serial: 22384
- Aircraft time: 55,505 hours, 41,808 cycles
- Engine: Pwa JT8D17
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Condition: Out Of Adj
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 6 SLAT WOULD NOT RETRACT.  *S/D*  ACCOMPLISHED ADJUSTMENT OF THE NR 6 SLAT AUXILIARY TRACKS.  EXTENDED AND RETRACTED SLATS SEVERAL TIMES.  NO BINDING NOTED.  OPERATION SMOOTH, ALL INDICATIONS NORMAL.
